Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Face has become dark on exposure to sun. Had used Lomela cream. Recommendations?

Dear dr. I used lomela cream for alomost a month for a long and hyperpigmentaion and my black patches on the cheeks and nose have been cleared 60%. I went to outstation to Tamil Nadu and got exposed to little sun during the day and my entire face is completely darly as i have applied charcoal on my face and making it look so ugley. I am 50 years old and was a fare complextion woman. Now i have turned completely drak. Please advise what should i do. I am an working woman. Right now i am not using any creams.
Asked On : Thu, 21 Feb 2013
Answers:  2 Views:  2657
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Dermatologist 's  Response
Lomela cream is a triple combination of hydroquinone, mometasone &
Retinoic acid.
It’s used to reduce hyper pigmentation.
Mometasone is a midpotent steroid.
It has various side effects over skin especially facial skin.
So long usage is not advisable.
Use it for 1 more month once at night after cleaning the face with clean water.
Then shift to lomela lite cream for another 2 months in the same manner.
Use spectraban lotion over whole face at 8am & 12.30pm for 2months.
After that depending upon your skin condition treatment will be done.
So please consult a dermatologist then.
Don’t worry you will be alright
Good luck.
Answered: Fri, 22 Feb 2013
I find this answer helpful
Dermatologist Dr. Tanusree Biswas's  Response
hi.thanks for your query..
From the clinical picture described, I feel you have something called Melasma.Although it can affect anyone, melasma is particularly common in women.The symptoms of melasma are dark, irregular well demarcated hyper pigmented patches commonly found on the upper cheek, nose, upper lip and forehead. Melasma does not cause any other symptoms beyond the cosmetic discoloration.Treatments to hasten the fading of the discolored patches include:
Topical depigmenting agents, such as hydroquinone (2%) creams available OTC in many countries
Chemical peels.
Laser treatment.
It is extremely essential to use a broad spectrum sunscreen throughout the day , with repetitions every 3-4 hourly,not only when outside, but also even indoor or while cooking/using computer etc.Please use a medicated sunscreen e.g..Cetaphil and be very regular in the same and melasma is increased by UV exposure. The sun exposure you had might have caused it to flare up.Also it is important to do a rigorous sun protection while on depigmenting creams like lomela.
U can do a few sittings of Chemical peels from a dermatologist as these help more in exfoliation and lightening.They are also safe when done properly.
Hope this helps..Take care
Answered: Fri, 22 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor